Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Dark red patches on hands, under armpits, thighs. Due to less water consumption?

hi my skin have developed dark black-red patches only on my hands. mainly underarms and very little on theighs. its since almost 3 years. but now its visibility is increased. when i visited doc he said, : my consumption of water is very less so its happened and suggested me to apply moment oinment. i hardly go in sun can you suggest me about this ?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
I can think of two probabilities in your case
Acanthosis nigricans where skin becomes thick velvety and pigmented.
Erythrasma an infection where the area becomes red or brown in color.
I would advise that you meet a qualified dermatologist so that proper diagnosis based treatment can be offered. A steroid cream like momate would not solve your problem.
Take care
Answered: Fri, 28 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor